MathSciNet Relay Station
MathSciNet bibliographic data
MR1742128 26E10
Kim, Sung S.; Kwon, Kil H. Smooth $(C^\infty)$ but nowhere analytic functions. Amer. Math. Monthly 107 (2000), no. 3, 264–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement